Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 18, NWS Lake Charles, LA

January 20, 2017Acadia Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 20, 2017, 11:05 PM CST for Acadia Parish, Jefferson Davis Parish, Louisiana. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 20, 2017, 11:05 PM CST (05:05 UTC)
Expired
Jan 20, 2017, 11:30 PM CST
In force
25 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Acadia Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 38 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 20, 11:13 PM CSTHAIL 1.25Welsh, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 20, 7:32 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

152 
WUUS54 KLCH 210505
SVRLCH
LAC001-053-210530-
/O.NEW.KLCH.SV.W.0018.170121T0505Z-170121T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
1105 PM CST FRI JAN 20 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Eastern Jefferson Davis Parish in southwestern Louisiana...
  West central Acadia Parish in southwestern Louisiana...

* Until 1130 PM CST

* At 1105 PM CST, a severe thunderstorm was located near Welsh,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Jennings, Welsh, Evangeline, Pine Island, Egan, Lacassine, Hathaway
  and Roanoke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure, such as a small interior
room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 AM CST for southwestern
Louisiana.

LAT...LON 3013 9290 3014 9289 3016 9289 3016 9292
      3024 9298 3049 9268 3024 9248 3009 9287
TIME...MOT...LOC 0505Z 239DEG 36KT 3021 9286 

HAIL...1.00IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 20, 5:53 PM CST, 5 hours 12 minutes earlier.

Area forecast discussion, Jan 20, 5:53 PM CST, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
553 PM CST Fri Jan 20 2017

.DISCUSSION...
21/00Z TAF Issuance.

&&

.AVIATION...
A cluster of showers and tstms currently approaching
Houston/Galveston Bay will move northeast into the area, and
expected to reach the BPT terminal by 02Z. This activity will
spread east acrs the area during the evening and overnight, with
minimal changes with respect to timing as convection reaches LCH
between 02-04Z and LFT/ARA by 04-06Z. Although not depicted in
TAFs at this time, there is the potential for some strong or svr
storms, capable of producing strong gusty winds and large hail.
Activity should remain a little more sctd near AEX but anticipate
a period of TSRA between 04-08Z. The typical lowering of
cigs/vsbys with convection can be expected (into MVFR/IFR
categories) but LIFR cigs/vsbys are expected to develop once the
convection exits to the east late tonight. Vsbys should improve to
VFR with cigs lifting to MVFR by 16Z Saturday while southwesterly
winds develop and strengthen to around 10 kt.

24

&&

.PREV DISCUSSION... /issued 334 PM CST Fri Jan 20 2017/

DISCUSSION...Another very mild day ongoing which seems to have
become more of the norm this winter season. Surface obs showing
temps generally in the mid 70s, about 15 degrees above climo.
Morning LCH sounding indicating a very dry atmosphere overhead on
a west to southwest flow through the column. Precipitable water
very low coming in at 0.61 inches. Changes are on the way and
beginning to see that with showers and thunderstorms forming just
inland of the Texas coast.

Water vapor imagery showing mid and upper level moisture
beginning to advance into the region along and ahead of incoming
associated southern trof. Eastward advancing feature progged
similarly by models to move across the forecast area through the
overnight hours. Impressive wind fields noted ahead of trof with
100-120 kt southwest upper jet, southwest 50-60 kt at 500 mb and a
30-40 kt low level southerly jet. Latter feature will bring a
rapid influx of moisture which will add to the already then
established mid and upper moisture with precipitable water values
rocketing up to above 1.5 inches. Deep ascent is expected to
develop and will continue to maintain high end pops. Plenty of
shear will be available for development of initially elevated
rotating storms transitioning to possibly surface based with time
and eastward progression. SPC carrying the western half of the
forecast area within a slight risk of severe thunderstorms and the
eastern half in a more ominous enhanced outlook. Damaging winds
and hail will be possible, as well as isolated tornadoes.
Progressive nature of system will keep the severe threat
relatively short and rain totals generally under one inch.
Saturday expected to be very mild once again and just a slight
chance for a few showers and thunderstorms. Next weather maker
then moving through Saturday night.

Next trof will advance across the southwest conus Saturday with
rapid and deep cyclogenesis occurring as feature advances into the
Texas panhandle. Continuing deepening and vigorous low will
maintain an eastward trek advancing into the lower Mississippi
valley Saturday night. An associated cold front will sweep across
the area during this time-frame. Another severe weather threat
will emerge as wind fields remain impressive with increasingly
sharp lapse rates developing. Moisture return at this time however
appears somewhat limited and maintaining lower pops with this
next system. SPC is maintaining a slight risk of severe
thunderstorms for all of Louisiana and into the lakes area of
interior southeast Texas. Over the remainder of southeast Texas, a
lesser marginal risk is in place. Sunday them looks dry but
breezy to windy as tight pressure gradient comes into play
associated with 990 plus low moving through the lower Mississippi
valley and into the southeast conus.

Temperatures then cool for the first few days of the new week, but
will trend back upward beginning Tuesday ahead of a more robust
cold front advancing across the area late Wednesday.

MARINE...Moderate southerlies will remain in place overnight and
Saturday. Numerous showers and thunderstorms are expected tonight as
a vigorous upper level disturbance advances across the gulf
waters. Rain chances will then taper off Saturday but increase
Saturday night as strong low pressure advances through the lower
Mississippi valley and into the southeast conus sending a cold
front through the northwest gulf. Dangerously strong winds are
expected to develop in the wake of the front along with unusually
high seas. A gale watch is in effect.

23

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  58  72  54  65 /  50  30  50  10
LCH  63  74  58  68 /  80  20  40  10
LFT  65  76  59  69 /  80  30  50  10
BPT  63  76  57  69 /  80  20  40  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from late Saturday night through late Sunday night
     for GMZ450-452-455-470-472-475.

&&

AVIATION...24
Hazardous weather outlook, Jan 20, 4:57 PM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CST FRI JAN 20 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
212300-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
457 PM CST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA, SOUTH CENTRAL LOUISIANA, SOUTHWEST LOUISIANA, WEST
CENTRAL LOUISIANA, AND SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AS A SIGNIFICANT
UPPER LEVEL DISTURBANCE ADVANCES ACROSS THE REGION. THE STORM
PREDICTION CENTER HAS PLACED THE WESTERN PORTION OF THE FORECAST
AREA WITHIN A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE EASTERN
PORTION OF THE AREA IS WITHIN A SLIGHTLY HIGHER ENHANCED THREAT.
DAMAGING WINDS AND HAIL ARE POSSIBLE AS WELL AS AN ISOLATED
TORNADO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PATCHY FOG WILL BE POSSIBLE EARLY SATURDAY WITH RAINS TAPERING OFF.
STRONG TO SEVERE THUNDERSTORMS WILL RETURN AGAIN FOR SATURDAY
NIGHT AS A COLD FRONT SPEEDS ACROSS THE AREA. COOLER TEMPERATURES
AND DRIER AIR WILL THEN BE IN PLACE FOR SUNDAY AND MONDAY.
MOISTURE AND TEMPERATURES WILL BE ON THE INCREASE FOR MID-WEEK
AHEAD OF A MORE ROBUST COLD FRONT ADVANCING ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE
REQUIRED TONIGHT AND SATURDAY NIGHT.

GMZ430-432-435-450-452-455-470-472-475-212300-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
457 PM CST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AS A SIGNIFICANT
UPPER LEVEL DISTURBANCE ADVANCES ACROSS THE REGION. SOME LATE
NIGHT FOG WILL BE POSSIBLE LATE AS RAINS DIMINISH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EARLY MORNING FOG WILL BE POSSIBLE. OTHERWISE ANOTHER ROUND OF
POTENTIALLY SEVERE THUNDERSTORMS ARE ON THE DOCKET FOR SATURDAY
NIGHT AS A COLD FRONT SPEEDS ACROSS THE NORTHWEST GULF. THIS
FRONT WILL BE FOLLOWED BY DANGEROUSLY STRONG AND GUSTY WINDS FOR
SUNDAY AND SUNDAY NIGHT...AS WELL AS UNUSUALLY HIGH SEAS AS DEEP
LOW PRESSURE ADVANCES THROUGH THE LOWER MISSISSIPPI VALLEY AND
INTO THE SOUTHEAST CONUS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SATURDAY NIGHT.

In the hours before

Special weather statement, Jan 20, 9:38 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
938 PM CST FRI JAN 20 2017

LAZ030-031-041-210415-
Calcasieu-Allen-Beauregard-
938 PM CST FRI JAN 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BEAUREGARD...CENTRAL CALCASIEU AND SOUTHWESTERN ALLEN PARISHES...

At 938 PM CST, radar indicated strong thunderstorms were located
along a line extending from near Oretta to near Buhler to near
Edgerly. Movement was northeast at 35 mph.

Winds in excess of 30 mph and dime size hail are possible with these
storms.

Locations impacted include...
Lake Charles, Sulphur, Westlake, Dry Creek, Moss Bluff, Ragley,
Dequincy, Longville, Buhler, Lebleu Settlement and Gillis.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3071 9303 3044 9306 3042 9307 3042 9313
      3038 9313 3038 9307 3025 9308 3017 9350
      3055 9342
TIME...MOT...LOC 0338Z 247DEG 29KT 3053 9334 3038 9336 3022 9345

24
Special weather statement, Jan 20, 10:21 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1021 PM CST FRI JAN 20 2017

LAZ032-033-043-210445-
Acadia-St. Landry-Evangeline-
1021 PM CST FRI JAN 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN EVANGELINE...
NORTHEASTERN ACADIA AND CENTRAL ST. LANDRY PARISHES...

At 1021 PM CST, a strong thunderstorm was located over Lawtell, or
near Opelousas, moving northeast at 50 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Opelousas, Church Point, Port Barre, Washington, Lawtell, Swords,
Prairie Ronde, Savoy, Grand Prairie and Lebeau.

A tornado watch remains in effect until 200 AM CST for central and
southwestern Louisiana.

LAT...LON 3037 9220 3051 9236 3081 9205 3055 9180
TIME...MOT...LOC 0421Z 224DEG 44KT 3051 9220

24
Special weather statement, Jan 20, 10:44 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1044 PM CST FRI JAN 20 2017

LAZ041-042-074-210515-
Calcasieu-Jefferson Davis-East Cameron-
1044 PM CST FRI JAN 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON DAVIS AND
SOUTHEASTERN CALCASIEU PARISHES...

At 1044 PM CST, a strong thunderstorm was located near Hayes, moving
northeast at 35 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Welsh, Iowa, Hayes, Thornwell, Holmwood, Lacassine, Bell City and
Roanoke.

A tornado watch remains in effect until 200 AM CST for southwestern
Louisiana.

LAT...LON 2998 9297 3011 9312 3039 9286 3013 9263
TIME...MOT...LOC 0444Z 226DEG 32KT 3010 9299

24
Special weather statement, Jan 20, 10:47 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1047 PM CST FRI JAN 20 2017

LAZ029-033-210515-
St. Landry-Avoyelles-
1047 PM CST FRI JAN 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL AVOYELLES AND
NORTHEASTERN ST. LANDRY PARISHES...

At 1046 PM CST, a strong thunderstorm was located near Washington, or
7 miles southwest of Palmetto, moving northeast at 35 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Opelousas, Melville, Palmetto, Bayou Current, Port Barre, Washington
and Lebeau.

A tornado watch remains in effect until 200 AM CST for central
Louisiana.

LAT...LON 3091 9180 3087 9180 3086 9182 3084 9180
      3081 9181 3078 9176 3074 9176 3071 9173
      3067 9173 3066 9175 3064 9174 3049 9200
      3065 9215 3098 9187
TIME...MOT...LOC 0446Z 226DEG 32KT 3064 9200

24
Special weather statement, Jan 20, 10:59 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1059 PM CST FRI JAN 20 2017

LAZ031-032-210530-
Evangeline-Allen-
1059 PM CST FRI JAN 20 2017

...A STRONG THUNDERSTORM WILL AFFECT EVANGELINE AND NORTHEASTERN
ALLEN PARISHES...

At 1059 PM CST, a strong thunderstorm was located near Bond, or 9
miles southeast of Oakdale, moving northeast at 40 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Oakdale, Ville Platte, Mamou, Turkey Creek, Pine Prairie, Bayou
Chicot, Beaver, Reddell, Indian Lake, Bond, Chicot State Park and St.
Landry.

A tornado watch remains in effect until 200 AM CST for central and
southwestern Louisiana.

LAT...LON 3097 9235 3097 9233 3096 9233 3097 9228
      3094 9228 3089 9224 3085 9224 3085 9222
      3079 9221 3078 9220 3068 9217 3067 9218
      3055 9258 3081 9271 3090 9253 3090 9250
      3092 9248 3098 9234
TIME...MOT...LOC 0459Z 239DEG 36KT 3073 9255

24
Local storm report, Jan 20, 11:01 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1101 PM CST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             OBERLIN                 30.62N 92.76W
01/20/2017  E1.00 INCH       ALLEN              LA   PUBLIC

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 8:03 PM CSTSevere Thunderstorm WarningLCHBeauregard42 min
Jan 20, 8:32 PM CSTTornado WarningLCHCalcasieu28 min
Jan 20, 8:56 PM CSTTornado WarningLCHBeauregard, Calcasieu21 min
Jan 20, 9:16 PM CSTSevere Thunderstorm WarningLCHBeauregard, Calcasieu23 min
Jan 20, 9:38 PM CSTSpecial Weather StatementLCHCalcasieu37 min
Jan 20, 10:05 PM CSTTornado WarningLCHAllen, Beauregard25 min
Jan 20, 10:21 PM CSTSpecial Weather StatementLCHSaint Landry24 min
Jan 20, 10:26 PM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis34 min
Jan 20, 10:44 PM CSTSpecial Weather StatementLCHJefferson Davis31 min
Jan 20, 10:47 PM CSTSpecial Weather StatementLCHSaint Landry28 min
Jan 20, 10:50 PM CSTSpecial Marine WarningLCH55 min
Jan 20, 10:59 PM CSTSpecial Weather StatementLCHEvangeline31 min
Jan 20, 11:09 PM CSTSpecial Marine WarningLCH66 min
Jan 20, 11:10 PM CSTTornado WarningLCHAvoyelles, Saint Landry20 min
Jan 20, 11:28 PM CSTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis32 min
Jan 20, 11:32 PM CSTTornado WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry28 min
Jan 20, 11:35 PM CSTAreal Flood AdvisoryLCHCalcasieu115 min
Jan 20, 11:52 PM CSTTornado WarningLCHAcadia, Evangeline, Saint Landry8 min
Jan 20, 11:56 PM CSTTornado WarningLCHAcadia, Evangeline, Saint Landry19 min
Jan 21, 12:12 AM CSTTornado WarningLCHEvangeline, Saint Landry33 min
Jan 21, 12:16 AM CSTSpecial Weather StatementLCHAvoyelles44 min
Jan 21, 12:47 AM CSTTornado WarningLCHSaint Landry28 min
Jan 21, 12:53 AM CSTSevere Thunderstorm WarningLCHVernon67 min
Jan 21, 1:07 AM CSTSpecial Weather StatementLCHSaint Landry68 min
Jan 21, 1:19 AM CSTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry26 min
Jan 21, 1:34 AM CSTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Lafayette, Saint Landry, Saint Martin56 min
Jan 21, 1:45 AM CSTAreal Flood AdvisoryLCHSaint Landry, Saint Martin2 hr
Jan 21, 2:11 AM CSTSpecial Weather StatementLCHEvangeline, Rapides49 min
Jan 21, 2:50 AM CSTSpecial Weather StatementLCHAvoyelles, Saint Landry40 min
Jan 21, 2:53 AM CSTSpecial Weather StatementLCHSaint Martin52 min
Jan 21, 3:19 AM CSTMarine Dense Fog AdvisoryLCH6 hr
Jan 21, 8:53 AM CSTRiver Flood WarningLCHAllen4 days
Jan 21, 8:53 AM CSTRiver Flood WarningLCHAllen7 days
Jan 21, 8:53 AM CSTRiver Flood WarningLCHCalcasieu5 days
Jan 21, 8:53 AM CSTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion5 days
Jan 21, 8:53 AM CSTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin57 hr
Jan 21, 9:26 AM CSTGale WarningLCH45 hr
Jan 21, 9:26 AM CSTSmall Craft AdvisoryLCH54 hr
Jan 21, 1:38 PM CSTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more34 hr
Jan 21, 2:45 PM CSTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry45 hr
Jan 21, 3:35 PM CSTLow Water AdvisoryLCH18 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.